# SDR DXTA2009091103783

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 2,787 hours, 2,161 cycles
- Engine: Pwa PW545A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Servo
- Part number: 30J320401
- Part serial: TR2524
- Condition: Failed
- Location: Bleed Valve
- Part time: 2,161 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT EEC FAILED IN FLIGHT, THE THROTTLE WOULD NOT RESPOND IN AUTOMATIC OR MANUAL MODE, IT WAS STUCK IN FLIGHT IDLE. AFTER FOLLOWING TAB O1, PERFORMED AN ENGINE FAILURE PRECAUTIONARY SHUTDOWN.   PERFORMED FUEL CONTAMINATION CHECK AND INSPECTION OF LT ENGINE FUEL FILTER. NO DEFECTS NOTED. INSTALLED NEW FUEL FILTER AND ORINGS.TROUBLESHOT TO DEFECTIVE BLEED VALVE TORQUE MOTOR. REMOVED AND REPLACED TORQUE MOTOR WITH NEW. PERFORMED ALL REQUIRED NEW CHECKS. OPS AND LEAK CHECKS GOOD. WORK PERFORMED PER ENGINE MM 73-10-05, 75-30-01 AND 71-00-00.
